# SDR QXEA200800524

- Difficulty date: May 28, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 3,702 hours, 3,723 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Nozzle
- Part number: 4502052A
- Condition: Failed
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

YYJ - FLIGHT 2375 - APU STARTED BLOWING SMOKE DURING A START AND PERFORMED A AUTO SHUTDOWN, FOR ABOUT 5 MINUTES IT LEAKED FUEL.  MAINTENANCE FOUND FUEL LEAK TO BE FROM COMBUSTION CAN DRAIN LINE AND PLACED ON MEL 49-00-1. MEL CLEARED 5/28 IN BOI BY REPLACING EXCITER BOX WITH NO HELP, THEN REPLACED RT START NOZZLE.  OPERATIONAL CHECKS GOOD MEL CLEARED AND AIRCRAFT RETURNED TO SERVICE.
